Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I having left arm pain and vaginal bleeding after my periods that lasted for 9 days ?

not shore whats going on i have a peroid of 9 days thats not right and then stopped and then had pain and then blood clots and pain in my left arm and more blood clots. thanks
Asked On : Thu, 8 Sep 2011
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I would like to know your age and obstetric history.
Pasage of clots means excessive bleeding.
Was there any amenorrhoea ?
Amenorrhoea followed by this kind of bleeding usually indicates incomplete abortion.
Get your ultrasound and Haemoglobin done.
Take tablet tranexaemic acid and iron supplements.
pain in the left arm is not associated with this but it is better to consult a physician.
Take care
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor